# SDR ZW0A0105708

- Difficulty date: July 18, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 6,031 hours, 3,164 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND .625 INCH DENT IN THE LOWER SURFACE OF THE RT FLAP, 20 INCHES UP FROM THE AFT EDGE IN LINE WITH INBD TIRE.  CRACK WAS DETECTED WITH EDDY CURRENT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 57-01, FIG 3.
